# SDR MRKA9529

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681MA
- Make and model: Boeing 737-3M8
- Aircraft serial: 24376
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 20131A20127
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT AT ROW 17R INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY AND CHARGER ASSEMBLY.  (W)
